# SDR 9JLA2013030504421

- Difficulty date: January 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,697 hours, 1,259 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS200
- Part serial: 294
- Condition: Defective
- Location: Cabin Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AC OUTLETS IN THE CABIN WERE INOPERATIVE.   REMOVED THE DEFECTIVE AC INVERTER, SN 294 AND INSTALLED A REPAIRED UNIT.  FAILED AFTER 7.6 HRS OF OPERATIONS .
